# SDR R61A201812151222

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA LH SHEAR PLATE FRAME 87-88,REMOVED LH SHEAR PANEL FRAME 87-88INSTALLED LH SHEAR PANEL FRAME 87-88 PER EMB SRM 51-40-08.  APPLIED SURFACE PROTECTION TO LH SHEAR PANEL FRAME 87-88 PER EMB SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION. .
